[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Problems w/Lows

Hi all:
Well, for the past three days I have been suffering with terrible lows and
eating lots of glucose tablets.

I did fasting two days in a row from getting up in morning until dinner time
and lowered my basals...yes, I know I have been doing a lot of running
around and cooking getting ready for my daughter's engagement party but this
is nuts!

Today my b.g. was low and I took glucose tablets and ate breakfast and then
around three hours later I was putting on make up and couldn't see and was
into the 30's...ate glucose tablets again....and some food and didn't bolus.

By dinner it was 44 and I ate a whole bunch of stuff and two hours later re
checked and was only 88.  Ate fresh fruit salad w/o bolusing and one hour
later was only at 143...

I don't know what to do and why this is happening.

I have a question...it seems since I took the piece off of my 507C to be
able to hold more insulin in the reservoir, my lows have been more often.
Everything is in place and I'm not losing insulin by it pushing through but
I can't figure this out.

Has anyone else had problems after removing that extra little piece of
plastic on a Minimed 507C like this???
Kathy B.
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml